# SDR SWAA2017110817677

- Difficulty date: October 30, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM CORRODED BETWEEN BS 294.5 TO BS 312, RBL 58.  R&R CREASE BEAM IAW SRM AND DWG.
